MathSciNet Relay Station
MathSciNet bibliographic data
MR1665250 (2000e:60147) 60K05 (60G50)
Griffin, P. S.; Maller, R. A. On compactness properties of the exit position of a random walk from an interval. Proc. London Math. Soc. (3) 78 (1999), no. 2, 459–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement